# SDR QXEA2019073000292

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 42,907 hours, 45,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR 2 BEAM CRACKED. AFT PAX DOOR 2 BEAM REPLACED IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-42-75-02-01, 51-40-15-02-01.
